# SDR ASAA2018121427387

- Difficulty date: December 12, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 24,381 hours, 8,017 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE "SINGLE FMC" MESSAGE DISPLAYED ON SCRATCH PAD. LNAV AND VNAV DISAGREED. AFTER 3 MIN DUAL FMC RESTORED. NORMAL OPS. GROUNDED - YES. CHECKED FMC, NO FAULTS NOTED. SYS OPS NML. REF B737-900 AMM 34-61-00.
